# SDR U2RA227DHN044

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,008 hours, 18,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U7
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BETWEEN STA 1640 TO 1681 RT OF BUTTE LINE 56", FLOOR SUPPORT HAS CORROSION AROUND SEVERAL SCREW HOLES.
